# SDR ASAA2021042334703

- Difficulty date: April 23, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,717 hours, 11,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410140
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL LBL45 STA312 - STA328 CRACKED GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW 737-800 SRM 51-40-02-0G-0
